# SDR USAA2012072300011

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 25,590 hours, 6,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTING BY ROW 13C IS LOOSE AND STICKING UP.  SECURED PHOTO LUMINESCENT STRIP.
